# SDR SWAA990378

- Difficulty date: February 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Engine: Ge CFM56*
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AT FL 310, FELT AND HEARD A LOUD THUMP, NOTED CHANGE IN NR 1 ENG N2 AND FUEL FLOW INCREASE.  ENG VIBRATION MON ROSE TO PLUS 4.  PERFORMED CHECKLIST, RAN ON REDUCED POWER.  VIBRATION CONTINUED TO SHUTDOWN AT GATE.  INSPECTED AND FOUND ICE DAMAGE TO C1 FAN.  REPLACED FAN ASSY PER MM.  NO OTHER DAMAGE NOTICED.
